Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Urol. 1993 Jun;149(6):1557-9.

Priapism of the clitoris: a case report following trazodone use.

Author information

  • 1Department of Urology, Boston University School of Medicine, Massachusetts.

Abstract

We report a case of painful priapism of the clitoris lasting 24 hours, which was believed to be pathophysiologically associated with the administration of trazodone hydrochloride. Drug-induced unusual erectile activity in the clitoris has been described previously. However, to our knowledge this is the first reported case of drug-induced priapism of the clitoris. Management involved discontinuation of the offending agents and administration of adrenergic agonists to induce clitoral smooth muscle contraction. Clitoral function, proposed to be the ability to engorge and enable extrusion of the glans clitoris, was not obviously adversely affected by the priapistic episode.

PMID:
8501813
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk